Notes on Stability of Time-Delay Systems: Bounding Inequalities and Augmented Lyapunov-Krasovskii Functionals



Zhang, Chuan-Ke, He, Yong, Jiang, Lin ORCID: 0000-0001-6531-2791 and Wu, Min
(2017) Notes on Stability of Time-Delay Systems: Bounding Inequalities and Augmented Lyapunov-Krasovskii Functionals. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 62 (10). 5331 - 5336.

[img] Text
TAC-NOTE-15-1408.pdf - Accepted Version

Download (115kB)
Item Type: Article
Uncontrolled Keywords: Augmented Lyapunov-Krasovskii functional, bounding inequalities, stability, time-delay system
Depositing User: Symplectic Admin
Date Deposited: 25 Oct 2017 14:10
Last Modified: 09 Jan 2021 06:20
DOI: 10.1109/TAC.2016.2635381
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3010683